# SDR DALA2017072605711

- Difficulty date: July 23, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 75,838 hours, 30,168 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Leaking
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

SHIP 685 AFTER LANDING WE WERE INFORMED THAT WE WERE LEAKING FLUID AND THAT LITTLE PUFFS OF GREY SMOKE WAS COMING FROM NEAR OUR LEFT  BRAKES. ALL BRAKES WERE 3 OR LESS AND HYDRAULIC LOOKED NORMAL. EMERGENCY EQUIPMENT CAME OUT AND SAW A LEAK AND SOME SMOKE. THE PLANE WAS THEN TOPWED TO THE GATE. CONFIRMED WITH FLIGHT AND CABIN CREW NO ODORS PRESENT. FOUND NR 2 BRAKE LEAKING. REMOVED BRAKE AND TIRE. CLEANED AREA OF RESIDUAL FLUID. INSTALLED BRAKE PER AMM 32-41-10. REPLACED TIRE PRECAUTIONARY. INSTALLED WHEEL PER AMM 32-45-01. LEAK CK GOOD. RESERVICED HYD.
